# SDR VTZA95253

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- Engine: Garrtt TPE33114
- System (JASC): 7530 · Compressor Bleed Control
- Part: O-Ring
- Part number: S2L226
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6330 - IAD-PIT - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE LEFT DUCT FAIL LIGHT ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE O-RINGS ON THE LEFT ENGINE BLEED DUCT COUPLING.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
